MathSciNet Relay Station
MathSciNet bibliographic data
MR2244481 (2007f:54011) 54B20 (18B30 54C05 54E05)
Di Maio, G.; Meccariello, E.; Naimpally, S. A. A natural functor for hyperspaces. Proceedings of the 19th Summer Conference on Topology and its Applications. Topology Proc. 29 (2005), no. 2, 385–410.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement